Hi, I am in rural India and have no access to a doctor. I have chronic sinusitis and have Augmentin-625 to treat it. How many days should I take it for? I bought it at the pharmacy here - they sell it in packs of two. Does that mean I only take it for one day (morning and night)? Or should the dosage be longer than that? Thanks
20 May 2012
Odd you can just buy this stuff. I don't know how the law works over there, but I would hope whoever sold this to you also knows how to tell you to take it, I mean, if you get really sick they could be liable, at least that's how it works here. Also, I doubt anyone here would stick their neck out and take liberty to give you directions either, at least I hope not. Hope this helps.
21 May 2012
Acute bacterial sinusitis should be diagnosed before treatment with Augmentin is initiated.
The normal adult dosage of Augmentin 625mg is ONE tablet twice daily. The duration of therapy should be determined by the response. Some infections (e.g. osteomyelitis) require longer periods of treatment. Treatment should not be extended beyond 14 days without review.
21 May 2012
This is India... like many other Asian countries (such as Vietnam), you do not need a prescription to buy medications - the only exception are controlled substances (i.e. painkillers).
The difficulty here is in getting information from the pharmacists as some of them are poorly trained and do not speak English much. Another problem is that due to poverty, pharmacists will sell medications one day at a time - so its hard to know the duration you should take a medication.
Yes, I have taken Augmentin before for sinusitis.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... week ago but the condition remains what do i do
1 answer • 18 Aug 2010
My doctor prescribe Augmentin 625 for my boy 11 years old weight 45 kilos every 12 hour, my boy couldn't swallow the tablets, and i ...
1 answer • 18 Dec 2010
... tablet and suffered a anaphylactic shock. I have taken this antibiotic once before without this happening. Could someone explain why this ...
3 answers • 8 Dec 2012
1 answer • 1 day 6 hours ago